絞り込み

16403

広告

Capsaicin Cream for Treatment of Cannabinoid Hyperemesis Syndrome in Adolescents: A Case Series.

著者 Graham J , Barberio M , Wang GS
Pediatrics.2017 Nov 09 ; ():.
この記事をPubMed上で見るPubMedで表示
この記事をGoogle翻訳上で見る Google翻訳で開く

スターを付ける スターを付ける     (5view , 0users)

Full Text Sources

Cannabinoid hyperemesis syndrome (CHS) is an underrecognized diagnosis among adolescents. In the adult literature, it is characterized as nausea, vomiting, and abdominal pain in patients with chronic marijuana use. CHS is often refractory to the standard treatment of nausea and vomiting. Unconventional antiemetics, such as haloperidol, have been successful in alleviating symptoms; however, even 1 dose of haloperidol can lead to grave adverse effects, such as dystonia, extrapyramidal reactions, and neuroleptic malignant syndrome. The use of topical capsaicin cream to treat CHS has been well described in the adult literature. This treatment is cost-effective and is associated with few serious side effects. Here, we describe 2 adolescent patients with nausea, vomiting, and abdominal pain in the setting of chronic cannabis use whose symptoms were not relieved by standard antiemetic therapies, but who responded well to topical capsaicin administration in our pediatric emergency department. We also discuss the pathophysiology behind capsaicin's efficacy. These are the first reported cases in which capsaicin was successfully used to treat CHS in pediatric patients.
PMID: 29122973 [PubMed - as supplied by publisher]
印刷用ページを開く Endnote用テキストダウンロード